About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 890126, 6 pages
http://dx.doi.org/10.1155/2013/890126
Research Article

Nonexistence Results for the Schrödinger-Poisson Equations with Spherical and Cylindrical Potentials in

1School of Statistics & Mathematics, Zhongnan University of Economics & Law, Wuhan 430073, China
2Department of Mathematics & Statistics, Curtin University, Perth, WA 6845, Australia
3Department of Mathematics, Faculty of Science, Mahidol University, Bangkok 10400, Thailand

Received 22 May 2013; Accepted 29 July 2013

Academic Editor: Yonghong Wu

Copyright © 2013 Yongsheng Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the following Schrödinger-Poisson system: , , , where are positive radial functions, , , and is allowed to take two different forms including and with . Two theorems for nonexistence of nontrivial solutions are established, giving two regions on the plane where the system has no nontrivial solutions.